← Return to Side effects of Pristiq

Discussion
Native Floridian (@nativefloridian)

Side effects of Pristiq

Depression & Anxiety | Last Active: May 8 12:25pm | Replies (386)

Comment receiving replies
@offthemed

I am now Pristiq free. I have been tapering off for a month. It has been a hellish experience. I am glad to say I survived. I do feel the ‘brain snaps’ occasionally and the dreams are still with me. I am 4 days free of the drug. I tapered from 100mg per day to 50mg a day for 15 days then a quarter a day for a 20 days…I am now at day 4 without. I am struggling but I will see this through. I feel better just not being on it….I now know I can do without the drug and intend to find ‘myself’ again. It’s interesting to actually go through this process and weed out the withdrawal symptoms from my actual personality. I wish you all luck and blessings as you go through this horrid experience. There is light at the end of the tunnel. Sherry

Jump to this post


Replies to "I am now Pristiq free. I have been tapering off for a month. It has been..."

Very interesting story Sherry….this is now December…so, by now, I hope you are TOTALLY back to yourself…. my story is alittle different…..I only took 2 -1/2 tab…then 1 full tab…. doctor switched me to take them at night starting with 4th one instead of morning time…so, I had all day to think about it…. read some posts ….so glad I found this post tho… good info here…..but I just could NOT take that 4th tablet…just couldn’t … figured I’d have a ruff day today or for several days….I sure hope it won’t be for WEEKS with only 3 of them in my system….I am less nauseated , so I am thanking the Good Lord for that… there have been many times through each day that I’ve had to cling to HIM….body just shaking so badly….also, none of my meds worked today …I take Xanax a few times a day and because of the extreme nausea…was taking double the Zofran…NONE of it was working…I was just a shaky mess…. I had NO appetite at ALL…everything I have eaten since this whole Pristiq thing started has been forced… UG! But tonight I did bake sliced potato in foil and put greek yougurt on it and ate a pear with it and a small glass of carrot juice… I’m on a bland diet for the next month …back in mid Sept a NP thought I had H-phlori and put me on 1 normal anitbiotics for 5 days…then two VERY strong antibiotics for the last 5 days… by the second to the last one…i was doubled over and SO naueated ….then later an upper/lower GI….it did show that I had some gastrirtis …but no ulcers…. all this of course has brought on anxiety….that is why my doctor thought the pristiq was what I needed… I had to take Xanax over 20 years ago…and after awhile I knew I was feeling better….and winged myself off it by shaving alittle at a time every few days …Praying for all here… Praying my withdrawals don’t last long….some have said several weeks for even a few days…. I’m praying NOT!!!! God Bless!!

So happy to say that I am totally free of any anti-depressants !! I made it. And you will too Cricket! Do not give up. See the symptoms through,. It’s interesting. My Dr, wanted me to wean off of Pristiq and then go to Cymbalta. I never filled the prescription. He doesn’t know. I’ve been on some form of anti-depressant for 12 years and I am completely free of it now….I feel blessed. I pray for a gentle withdrawal for you Cricket. Sherry

Sherry, thank you….I hope each day gets better…the nausea is better, but the shakes are still there….with out the Xanax (which they will only let me take every 6 hours or so) is the only thing that helps so far on that part…. I want my old life back where I did no drugs for over 20 years…I did do Xanax for several years, back in the early nineties…but weaned myself off them as I felt better…. you can usually tell as you need them less and less between doses…. I don’t think my doctor is going to be very happy with me about not taking the Pristiq…but I just don’t want to be on Something THAT strong… at least with Xanax there are no side effects …and if you wean youself off….little there too…I had read that you take a razon blade and shave alittle at a time every 2nd or 3rd day til there is barely anything left… you kinda trick it in a way that its getting the same dose…. keep me in your prayers…. I have gastritis now because of a really STRONG antibiotic they put me on…. mid Sept…. still on a bland diet after an upper/lower GI….but NO ulsers at least… thanks for praying for me, Sherry….. Cricket

  Request Appointment